# SDR CALA2022121903425

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 99,513 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 255001
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN R2 DR EMER OVER DOOR AREA LT AND FWD EXIT IDENTIFIER CAPACITY CHECK FAIL(R2DR M33097).TRANSFER REF HX.WO1319276 AND ORIGINATED BY V907889. CABIN R2 DR EMER LT M33097 POWER SUPPLY BATTERY AND CHARGER REPLACED AND PERFORMED INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06.WORK ACCOMPLSISHED BY MECHANIC V934740 AND INSPECTED BY V898173.
